MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 3.5MM X 6.6CM

MEDOS INTERNATIONAL SARL MICRUSFRAME10 3.5MM X 6.6CM
Catalog Number MFR100356
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Date of event: the exact event date is unknown however it did occur in 2019.Procode: krd/hcg.Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).The company is seeking this information through the event investigation.This is one of three products involved with the complaint and the associated manufacturer report numbers are 3008114965-2019-01075 and 3008114965-2019-01077.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by healthcare professional, a galaxy g3 4mm x 12cm coil (gly120412, l12634), a micrusframe10 3.5mm x 6.6cm coil (mfr100356, lot unknown) and amicrusframe10 2.5mm x 3.3cm coil (mfr100253, l10193) coil would not detach once deployed into the aneurysm.There was no surgery delay due to the reported events.Another coil was advanced and deployed into aneurysm and the procedure was successfully completed.There were no patient consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion as reported by healthcare professional, a galaxy g3 4mm x 12cm coil (gly120412, l12634), a micrusframe10 3.5mm x 6.6cm coil (mfr100356, lot unknown) and a micrusframe10 2.5mm x 3.3cm coil (mfr100253, l10193) would not detach once deployed into the aneurysm.There was no surgery delay due to the reported events.Another coil was advanced and deployed into aneurysm and the procedure was successfully completed.There were no patient consequences to the patient.No additional information is available.The device will not be returned for analysis and therefore, no further investigation can be performed.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.With the information available and without the product available for analysis, the reported customer complaint of ¿coil ¿ failure to detach¿ could not be confirmed.An mre was not performed as the lot number was not available.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the limited information available and without the products available for analyses, the reported customer complaint could not be confirmed.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MICRUSFRAME10 3.5MM X 6.6CM
Common Device Name
MICRUSFRAME
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8754756
Report Number3008114965-2019-01076
Device Sequence Number1708293
Product Code KRD
UDI-Device Identifier10886704077794
UDI-Public10886704077794
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMFR100356
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1